Alert archive / Florida / Gale Warnings in 2014

Gale Warning 5, NWS Tallahassee, FL

November 17, 2014

NWS Tallahassee, FL issued this gale warning at Nov 17, 2014, 3:19 AM EST. It took effect at Nov 17, 2014, 4:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2014, 3:19 AM EST (08:19 UTC)
In effect from
Nov 17, 2014, 4:00 PM EST
Expired
Nov 18, 2014, 3:26 AM EST
In force
11 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WHUS72 KTAE 170819
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 AM EST MON NOV 17 2014

...STRONG WINDS AND ELEVATED SEAS EXPECTED THROUGH MID WEEK...

GMZ770-775-171630-
/O.CON.KTAE.SC.Y.0043.141117T1000Z-141117T2100Z/
/O.UPG.KTAE.GL.A.0005.141117T2100Z-141118T1500Z/
/O.NEW.KTAE.GL.W.0005.141117T2100Z-141118T1500Z/
/O.CON.KTAE.SC.Y.0044.141118T1500Z-141119T1200Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
319 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 7 AM EST
WEDNESDAY. 

* PEAK WINDS: 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM LATE
  THIS AFTERNOON THROUGH TUESDAY MORNING.

* PEAK SEAS: 7 TO 9 FEET OCCASIONALLY UP TO 11 FEET TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING...EITHER SUSTAINED OR IN FREQUENT GUSTS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-171630-
/O.EXB.KTAE.SC.Y.0043.141118T0200Z-141118T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
319 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
1 PM EST TUESDAY. 

* PEAK WINDS: 20 TO 25 KNOTS TONIGHT INTO TUESDAY MORNING.

* PEAK SEAS: 3 TO 5 FEET OCCASIONALLY UP TO 6 FEET TONIGHT INTO
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-171630-
/O.EXT.KTAE.SC.Y.0043.141117T1000Z-141118T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
319 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY.

* PEAK WINDS: AROUND 25 KNOTS LATE TONIGHT WITH A FEW GUSTS TO
  GALE FORCE.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
4 follow-up statements
102 
WHUS72 KTAE 171432
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
932 AM EST MON NOV 17 2014

...STRONG WINDS AND ELEVATED SEAS EXPECTED THROUGH MID WEEK...

GMZ770-775-172145-
/O.CON.KTAE.SC.Y.0043.000000T0000Z-141117T2100Z/
/O.CON.KTAE.GL.W.0005.141117T2100Z-141118T1500Z/
/O.CON.KTAE.SC.Y.0044.141118T1500Z-141119T1200Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
932 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
7 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
4 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
FROM 10 AM TUESDAY TO 7 AM EST WEDNESDAY. 

* PEAK WINDS: 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM
  LATE THIS AFTERNOON THROUGH TUESDAY MORNING.

* PEAK SEAS: 7 TO 9 FEET OCCASIONALLY UP TO 11 FEET TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING...EITHER SUSTAINED OR IN FREQUENT GUSTS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-172145-
/O.CON.KTAE.SC.Y.0043.000000T0000Z-141118T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
932 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* PEAK WINDS: AROUND 25 KNOTS LATE TONIGHT WITH A FEW GUSTS TO
  GALE FORCE.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-172145-
/O.CON.KTAE.SC.Y.0043.141118T0200Z-141118T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
932 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 PM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 PM EST TUESDAY. 

* PEAK WINDS: 20 TO 25 KNOTS TONIGHT INTO TUESDAY MORNING.

* PEAK SEAS: 3 TO 5 FEET OCCASIONALLY UP TO 6 FEET TONIGHT INTO
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WOOL/CAMP
602 
WHUS72 KTAE 172108
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EST MON NOV 17 2014

...STRONG WINDS AND ELEVATED SEAS EXPECTED THROUGH MID WEEK...

GMZ770-775-180345-
/O.EXP.KTAE.SC.Y.0043.000000T0000Z-141117T2100Z/
/O.CON.KTAE.GL.W.0005.000000T0000Z-141118T1500Z/
/O.CON.KTAE.SC.Y.0044.141118T1500Z-141119T1200Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
408 PM EST MON NOV 17 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
7 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 7 AM EST
WEDNESDAY.

* PEAK WINDS: 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM
  LATE THIS AFTERNOON THROUGH TUESDAY MORNING.

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 12 FEET TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-180345-
/O.CON.KTAE.SC.Y.0043.000000T0000Z-141118T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
408 PM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* PEAK WINDS: AROUND 25 KNOTS LATE TONIGHT WITH A FEW GUSTS TO
  GALE FORCE.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-180345-
/O.CON.KTAE.SC.Y.0043.141118T0200Z-141118T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
408 PM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 PM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 PM EST TUESDAY. 

* PEAK WINDS: 20 TO 25 KNOTS TONIGHT INTO TUESDAY MORNING.

* PEAK SEAS: 3 TO 5 FEET OCCASIONALLY UP TO 6 FEET TONIGHT INTO  
TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
759 
WHUS72 KTAE 180254
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 PM EST MON NOV 17 2014

...STRONG WINDS AND ELEVATED SEAS EXPECTED THROUGH MID WEEK...

GMZ770-775-180930-
/O.CON.KTAE.GL.W.0005.000000T0000Z-141118T1500Z/
/O.CON.KTAE.SC.Y.0044.141118T1500Z-141119T1200Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
954 PM EST MON NOV 17 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
7 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 7 AM EST
WEDNESDAY. 

* PEAK WINDS: 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM  
LATE THIS AFTERNOON THROUGH TUESDAY MORNING.

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 12 FEET TUESDAY  
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-180930-
/O.CON.KTAE.SC.Y.0043.000000T0000Z-141118T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
954 PM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* PEAK WINDS: AROUND 25 KNOTS LATE TONIGHT WITH A FEW GUSTS TO  
GALE FORCE.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-180930-
/O.CON.KTAE.SC.Y.0043.000000T0000Z-141118T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
954 PM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* PEAK WINDS: 20 TO 25 KNOTS TONIGHT INTO TUESDAY MORNING.

* PEAK SEAS: 3 TO 5 FEET OCCASIONALLY UP TO 6 FEET TONIGHT INTO
TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
216 
WHUS72 KTAE 180826
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 AM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY IN EFFECT...

GMZ770-775-181530-
/O.CAN.KTAE.GL.W.0005.000000T0000Z-141118T1500Z/
/O.EXT.KTAE.SC.Y.0044.141118T1500Z-141119T1400Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
326 AM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
10 AM THIS MORNING TO 9 AM EST WEDNESDAY. 

* PEAK WINDS: 25 TO 30 KNOTS THIS MORNING.

* PEAK SEAS: 7 TO 10 FEET OCCASIONALLY UP TO 12 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-750-755-765-181500-
/O.EXT.KTAE.SC.Y.0043.000000T0000Z-141118T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
326 AM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* PEAK WINDS: 20 TO 25 KNOTS THIS MORNING.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET AWAY FROM THE
  COAST THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Nov 17, 2:51 AM EST, 28 minutes earlier.

Area forecast discussion, Nov 17, 2:51 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 AM EST Mon Nov 17 2014

...Slight Risk of Severe Storms Today...

...A Hard Freeze with Record Cold Temperatures Expected This Week...

.Near Term [Through Today]...
Regional 04Z surface analysis showed an area of low pressure on the
south-central border between Mississippi and Alabama, with a cold
front extending southwestward from it across Mississippi and
Louisiana and out over the northwestern Gulf of Mexico. A warm front
extends eastward from the low, across southern Alabama and Georgia.
Southerly flow out ahead of the cold front/south of the warm front
has brought a return of warm, moist air to the area. With this
return flow, we have already seen the lowest temperatures we will
see for the night and surface dew points have already risen back into
the 60s. Scattered convection in this warm sector will be seen
overnight, with the main line of storms associated with this front
moving west to east across the area after sunrise.

The models continue to show a fairly tight gradient of SBCAPE along
the coast, with 500-1000 J/kg likely along the coastline, with
higher values offshore and lower values further inland. In addition
to this available energy, we'll also have a good amount of
shear. GFS 0-1 km shear will be around 30-35 kt today ahead of the
front with 0-6 km shear around 50-60 kt. The environment is
favorable for the development of supercell thunderstorms. The main
threat for severe weather today will be damaging straight-line
winds, but an isolated tornado or two cannot be ruled out. SPC
continues to show a slight risk for these severe storms, with the
higher likelihood of these storms closer to the coastline with
instability is higher. A tornado watch is in effect through 9 AM
CST or 10 AM EST west of a line from Albany to Tallahassee.

.Short Term [Tonight Through Wednesday]...
The front should clear southeast of our zones early in the period
taking any precipitation with it. An arctic air mass will then
quickly make its way across the region. By daybreak, freezing
temperatures will have made it as far southeast as VLD and inland
portions of the FL Panhandle. Coffee County will actually flirt
with hard freeze criteria, but should fall just shy of duration
requirements. We upgraded all counties that were in the freeze watch
to a freeze warning. Total freeze durations will range from about 2
hours along the southeast boundary of the warning to about 8 hours
in Coffee County. When wind is factored in, wind chill readings will
drop into the teens northwest of a line from Albany to Marianna to
Destin. A wind chill advisory will be issued later today. Max temps
will be quite cold by November standards. Look for mid 40s across
Southeast AL tapering gradually upward to the lower 50s in Dixie
County. The predicted high of 50 at TLH would tie it for the 4th
coolest max temperature ever recorded within the first 20 days of
November. This will set the stage for a widespread hard freeze
Tuesday night and a hard freeze watch has been issued for the entire
forecast area. Min temps by daybreak Wednesday will mainly be in the
upper teens and lower 20s. This is exceptionally cold for November.
In fact, the predicted low of 20 degrees at TLH would be the coldest
temperature ever recorded that early in the season. Total freeze
durations for this event will be as long as 14 hours well inland
with even the Panhandle beaches getting a few hours of freezing
temperatures. Highs Wednesday will range from the lower 50s north to
the mid 50s south.

.Long Term [Wednesday Night Through Monday]...
We will see a moderating trend in temps through this period as the
upper trough lifts away. In fact, we will actually see some upper
ridging by Saturday. We should see one more freeze Wednesday night
with min temps increase by a few degrees each night after that.
Daytime highs will increase from the lower to mid 60s on Thursday to
the lower 70s on Sunday. Surface high pressure will be in control as
well keeping rain chances at a minimum through Saturday. However, by
Saturday night and Sunday, another energetic system will be
approaching from the west and initial indications are that there
will be some potential for severe weather with this system as well.

&&

.Aviation...
[Through 06Z Tuesday] Conditions will bounce up and down between
MVFR and IFR ahead of an approaching cold front. Scattered
convection may affect terminals in the morning ahead of the main
line of thunderstorms ahead of the front, which will move west to
east across the area between 13-20Z. MVFR cigs may linger for a
few hours after the line has passed, but will improve to VFR by
around 00Z. Winds will be gusty today, especially with the main
line of storms and in the wake of the front, shifting from
southerly to northwesterly with the frontal passage.

&&

.Marine...
Onshore winds will increase to advisory levels later this morning
across the western waters. Winds will shift during the day with the
passage of a strong cold front some strong storms could precede the
front. Frequent gale-force gusts are expected in the offshore flow
behind the front across our offshore marine legs from late this
afternoon into Tuesday morning and a gale warning has been issued.
Winds will not drop below advisory levels until Wednesday morning.
High pressure will then build into the region keeping winds and seas
below headline criteria from midday Wednesday through the end of the
work week.

&&

.Fire Weather...
A significantly colder, drier air mass will move in quickly behind
today's front. Relative humidity values will drop into the teens and
twenties on Tuesday and Wednesday. Red flag conditions are likely.

&&

.Hydrology...
Rainfall totals today will stay around 0.75-1.00 inches, which will
cause minor rises on area rivers, but is not expected to cause
flooding given how low our area rivers currently are.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   70  34  50  20  56 /  90  10   0   0   0
Panama City   69  33  50  29  54 / 100  10   0   0   0
Dothan        64  26  46  22  52 /  90  10   0   0   0
Albany        67  28  48  21  53 / 100  10   0   0   0
Valdosta      72  33  49  20  54 / 100  20   0   0   0
Cross City    74  38  52  21  56 /  90  40   0   0   0
Apalachicola  71  35  51  27  55 /  90  10   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
     Liberty-Madison-South Walton-Washington.

     Freeze Warning from Midnight tonight to 9 AM CST Tuesday for
     Calhoun-Central Walton-Holmes-Inland Bay-Inland Walton-
     Jackson-South Walton-Washington.

GA...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Freeze Warning from 1 AM to 10 AM EST Tuesday for Baker-Ben Hill-
     Calhoun-Clay-Decatur-Dougherty-Early-Irwin-Lee-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Tift-Turner-
     Worth.

AL...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Coffee-Dale-Geneva-Henry-Houston.

     Freeze Warning from Midnight tonight to 9 AM CST Tuesday for
     Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory from 9 PM this evening to 1 PM EST Tuesday
     for Apalachee Bay-Coastal waters from Suwannee River to
     Keaton Beach FL out 20 NM.

     Small Craft Advisory until 4 PM EST this afternoon for Waters
     from Suwannee River to Apalachicola FL from 20 to 60 NM-
     Waters from Apalachicola to Destin FL from 20 to 60 NM.

     Small Craft Advisory from 10 AM Tuesday to 7 AM EST Wednesday
     for Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.

     Gale Warning from 4 PM this afternoon to 10 AM EST Tuesday for
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

     Small Craft Advisory until 1 PM EST Tuesday for Coastal waters
     From Ochlockonee River to Apalachicola FL out to 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM.

&&

NEAR TERM...MOORE
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...MOORE
MARINE...WOOL
FIRE WEATHER...MOORE
HYDROLOGY...MOORE

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:26 AM ESTSpecial Marine WarningTAE64 min
Nov 17, 2:28 AM ESTSpecial Marine WarningTAE92 min
Nov 17, 3:07 AM ESTFreeze WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more31 hr
Nov 17, 3:07 AM ESTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Nov 17, 3:10 AM ESTTornado WarningTAEBay, Gulf35 min
Nov 17, 3:35 AM ESTTornado WarningTAECalhoun, Gulf25 min
Nov 17, 3:43 AM ESTSevere Thunderstorm WarningTAEBay, Walton47 min
Nov 17, 3:46 AM ESTTornado WarningTAEBay, Washington29 min
Nov 17, 4:15 AM ESTTornado WarningTAEBay, Washington30 min
Nov 17, 4:41 AM ESTTornado WarningTAEBay, Calhoun, Jackson, Washington49 min
Nov 17, 4:46 AM ESTTornado WarningTAECalhoun44 min
Nov 17, 4:54 AM ESTSpecial Marine WarningTAE51 min
Nov 17, 5:20 AM ESTTornado WarningTAECalhoun, Gadsden, Liberty40 min
Nov 17, 5:28 AM ESTRip Current StatementTAEBay, Gulf, Walton5 hr
Nov 17, 5:45 AM ESTTornado WarningTAEGadsden45 min
Nov 17, 6:07 AM ESTTornado WarningTAEBay, Calhoun, Jackson, Washington38 min
Nov 17, 6:55 AM ESTTornado WarningTAEJackson50 min
Nov 17, 7:52 AM ESTSpecial Marine WarningTAE113 min
Nov 17, 8:04 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson26 min
Nov 17, 8:17 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington28 min
Nov 17, 8:39 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington51 min
Nov 17, 8:41 AM ESTTornado WarningTAEFranklin49 min
Nov 17, 9:00 AM ESTSevere Thunderstorm WarningTAEJackson45 min
Nov 17, 9:23 AM ESTSpecial Marine WarningTAE2 hr
Nov 17, 10:55 AM ESTRip Current StatementTAEFranklin8 hr
Nov 17, 10:56 AM ESTSpecial Marine WarningTAE94 min
Nov 17, 1:47 PM ESTWind Chill AdvisoryTAEBay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more19 hr
Nov 17, 6:17 AM ESTTornado WarningTAEDecatur, Grady43 min
Nov 17, 6:20 AM ESTTornado WarningTAEBaker, Decatur, Miller, Mitchell40 min
Nov 17, 6:48 AM ESTTornado WarningTAEColquitt, Grady, Mitchell, Thomas27 min
Nov 17, 7:03 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Mitchell, Thomas57 min
Nov 17, 7:45 AM ESTTornado WarningTAEColquitt, Grady, Mitchell30 min
Nov 17, 7:47 AM ESTTornado WarningTAEDecatur, Grady, Mitchell, Thomas28 min
Nov 17, 8:08 AM ESTTornado WarningTAEColquitt, Grady, Mitchell, Thomas52 min
Nov 17, 3:56 AM ESTTornado WarningTAEGeneva34 min

Nearby

Gale Warnings in Florida, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.